# SDR MASA200700015

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 9,857 hours, 7,497 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2693 CLT - TAKEOFF CONFIGURATION ADVISORY MESSAGE WHEN TAKING RUNWAY.  UPON ARRIVAL AT GATE CREW NOTICED THE RUDDER TRIM OUT OF THE GREEN.  MX PERFORMED AN OPERATIONAL CHECK OF THE RUDDER AND PERFORMED TAKE OFF CONFIGURATION CHECK WITH RUDDER IN GREEN.  NO DEFECTS NOTED.
